# SDR SWAA2025050666550

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 67,373 hours, 40,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGN; BETWEEN FWD LAV AND G1; LIGHTS INOP<[01] REPLACED DAMAGED FRONT EMERGENCY EXIT SIGN LAMPS I.A.W AMM 33-51-01-960-801  OPS CHECKS:GOOD ATAG:A31161;[02] REPLACED DAMAGED FRONT EMERGENCY EXIT SIGN LAMPS I.A.W AMM 33-51-01-960-801  OPS CHECKS:GOOD ATAG:A311615;[03] COMPLETE  AUDIT C/W
